Please use this identifier to cite or link to this item:
|Title:||Phase-space representations of the Bloch equation||Authors:||O'Connell, R. F.
|Keywords:||DRNTU::Engineering::Electrical and electronic engineering||Issue Date:||1985||Source:||O'Connell, R. F., & Wang, L. (1985). Phase-space representations of the Bloch equation. Physical Review A, 31(3), 1707-1711.||Series/Report no.:||Physical review A||Abstract:||We discuss the phase-space representation of the Bloch equation and present analytic expressions for two generalized classes of distribution functions. Series solutions to order of ħ2 are given. We conclude that the Wigner quantum corrections are the simplest among the two general classes of distribution functions.||URI:||https://hdl.handle.net/10356/84926
|DOI:||10.1103/PhysRevA.31.1707||Rights:||© 1985 The American Physical Society. This paper was published in Physical Review A and is made available as an electronic reprint (preprint) with permission of American Physical Society. The paper can be found at the following official URL: [http://dx.doi.org/10.1103/PhysRevA.31.1707]. One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.||Fulltext Permission:||open||Fulltext Availability:||With Fulltext|
|Appears in Collections:||EEE Journal Articles|
Files in This Item:
|72. Phase-space representations of the Bloch equation.pdf||640.25 kB||Adobe PDF|
Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.